Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Commuting functions with no common fixed point


Author: William M. Boyce
Journal: Trans. Amer. Math. Soc. 137 (1969), 77-92
MSC: Primary 26.54; Secondary 54.00
DOI: https://doi.org/10.1090/S0002-9947-1969-0236331-5
MathSciNet review: 0236331
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 26.54, 54.00

Retrieve articles in all journals with MSC: 26.54, 54.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236331-5
Article copyright: © Copyright 1969 American Mathematical Society